×

zbMATH — the first resource for mathematics

Parallel program schemata. (English) Zbl 0198.32603

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ginsburg, S., ()
[2] Ianov, I.I., The logical schemes of algorithms, Problems of cybernetics, I, 75-127, (1958) · Zbl 0085.34003
[3] Karp, R.M.; Miller, R.E., Properties of a model for parallel computations: determinacy termination, queueing, SIAM J. appl. math., 14, 1390-1411, (1966) · Zbl 0149.12501
[4] Karp, R.M.; Miller, R.E., Parallel program schemata: A mathematical model for parallel computation, (), 55-61 · Zbl 0369.68013
[5] Karp, R.M.; Miller, R.E.; Winograd, S., The organization of computations for uniform recurrence equations, J. assoc. comp. math., 14, 563-590, (1967) · Zbl 0171.38305
[6] König, D., ()
[7] Luckham, D.C.; Park, D.M.R.; Paterson, M.S., On formalised computer programs, () · Zbl 0363.68027
[8] Post, E., A variant of a recursively unsolvable problem, Bull. am. math. soc., 52, 264-268, (1946) · Zbl 0063.06329
[9] Rabin, M.O.; Scott, D., Finite automata and their decision problems, IBM J. res. develop., 3, 198-220, (1959) · Zbl 0158.25404
[10] Rutledge, J.D., On Ianov’s program schemata, J. assoc. comp. Mach., 11, 1-9, (1964) · Zbl 0121.12107
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.